# SDR CALA0400697

- Difficulty date: October 29, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 49,802 hours, 26,150 cycles
- Engine: Ge CFM563B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE NOTED A 2 INCH CRACK IN THE FUSELAGE SKIN AT STRINGER 22L,  BETWEEN STA 727D AND 727E.  THE SKIN WAS REPAIRED IAW ECRA 5330-03388.
